# SDR QXEA0101482

- Difficulty date: August 29, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 39,622 hours, 48,773 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - STRINGER TIE AT FRAME 2220 AND STRINGER 18 IS DAMAGED. REMOVED AND REPLACED STRINGER TIES IAW F28 SRM 53-02-05.
